MathSciNet Relay Station
MathSciNet bibliographic data
MR864450 (88b:35087) 35K05 (31C12 58G11 58G32)
Chavel, Isaac Heat diffusion in insulated convex domains. J. London Math. Soc. (2) 34 (1986), no. 3, 473–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement